Jump to content
BANGKOK 22 July 2019 03:57
rooster59

Krabi patients experience "side effects" of medical marijuana

Recommended Posts

36 minutes ago, 30la said:

Perhaps they have taken too much, everything must be used with the right quantities! Take ten aspirins and you'll also get nausea, vomiting and even hallucinations!
The absolute value of marijuana is undisputed!

I disagree. In fact I dispute that. These poor buggers are stoned. Prob not your regular potheads.

  • Haha 2

Share this post


Link to post
Share on other sites

Marihuana is not hallucinogenic. I dont know that they smoke. 

  • Haha 1

Share this post


Link to post
Share on other sites
Posted (edited)
56 minutes ago, CLW said:

Because the cannabis extract what is now available is dangerous homemade crap.
They use pesticide laced brick weed from Laos and no proper extraction method with non-food ethanol, methanol or even naphta.
No label or information about the strength on it.
I would never trust it or buy this $hit.

Thats poor quality street weed. This can be hallucinogenic as it contains other enzyms then THC i think. Ridiculous I thought they import from US or grow locally

Edited by Xaos

Share this post


Link to post
Share on other sites
4 hours ago, rooster59 said:

Many medical marijuana users have developed side effects such as nausea, vomiting and hallucination, the Krabi Public Health Office revealed Friday.

I think they are trying to keep people from using it or whoever is making it is doing a poor job, using harmful chemicals and who knows how they're growing it. I've never vomited or had hallucinations, maybe some nausea once or twice out of hundreds of times. 

  • Like 2

Share this post


Link to post
Share on other sites

No shit! Do they really mean that an addictive drug can have side effects? No shit! Theese gigantically intellectual and intelligent person wasn´t born yesterday.

They start to give out medical marijuana, done by people without experience, provided by people that already live in the dream. After that you have Mr and Mrs Smith as users that overdose the medicine as far as five times the intake.

Nausea, vomiting and hallucination? I would say they got away easy. It´s like a perfect repipe to make a person feel like a cow and mooohing wild in the streets.

  • Like 1
  • Haha 1
  • Confused 1
  • Sad 1

Share this post


Link to post
Share on other sites
7 hours ago, Bert got kinky said:

 

Can this Public Health Official be charged for making a fake news story?

Only by section 44.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...